# SDR FXTA2003001

- Difficulty date: December 11, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N45052
- Make and model: Piper PA-31-350
- Aircraft serial: 318152063
- Aircraft time: 22,569 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR1
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Idler Link
- Part number: 46933000
- Condition: Failed
- Location: Actuator
- Part time: 22,569 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED ON ROLL OUT AFTER LANDING.  NOSE GEAR IDLER LINK FAILED AT ACTUATOR ATTACH POINT.  WE ARE REPLACING ALL THE NOSE GEAR LINKS IN OUR FLEET AS THEY BECOME AVAILABLE FROM MFG.  UNTIL THE NEW LINKS ARE AVAILABLE, WE ARE DYE PENETRANT INSPECTING THE LINKS IN USE AND CHECKING THE RIGGING FOR PROPER ADJUSTMENT.
